# SDR USAA070212

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 794.3 TO 847 AT S21R HAS CORROSION.  REMOVED & REPLACED WEB, TREATED, PRIMED PER SRM 53-60-15, 53-10-02, 53-20-01; CORR TASK C53-202-01.
